Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 110, NWS Jackson, MS

May 16, 2015Issaquena County, Sharkey County, Washington County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at May 16, 2015, 5:04 PM CDT for Issaquena County, Sharkey County, Washington County, Mississippi. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 16, 2015, 5:04 PM CDT (22:04 UTC)
Expired
May 16, 2015, 5:45 PM CDT
In force
41 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Issaquena County, MS, Sharkey County, MS, Washington County, MS

What was reported inside it

TimeReportWhereRemark
May 16, 5:20 PM CDTHAIL 11 E Glen Allan, MS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.1 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2015-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 347 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2015-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 157 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
347 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
715 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
157 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

443 
WUUS54 KJAN 162204
SVRJAN
MSC055-125-151-162245-
/O.NEW.KJAN.SV.W.0110.150516T2204Z-150516T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
504 PM CDT SAT MAY 16 2015

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL ISSAQUENA COUNTY IN WEST CENTRAL MISSISSIPPI...
  NORTHERN SHARKEY COUNTY IN WEST CENTRAL MISSISSIPPI...
  SOUTH CENTRAL WASHINGTON COUNTY IN NORTHWESTERN MISSISSIPPI...

* UNTIL 545 PM CDT

* AT 503 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
  OF GRACE...OR 8 MILES WEST OF ROLLING FORK...MOVING NORTHEAST AT 25
  MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  ROLLING FORK AROUND 515 PM CDT.
  GRACE AND GLEN ALLAN AROUND 520 PM CDT.
  ANGUILLA AROUND 530 PM CDT.
  PANTHER BURN AND NITTA YUMA AROUND 535 PM CDT.
  DELTA CITY AROUND 545 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
MAYERSVILLE AND CARY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3308 9103 3309 9087 3306 9066 3271 9096
      3295 9108 3297 9108
TIME...MOT...LOC 2203Z 216DEG 22KT 3291 9103 

HAIL...1.25IN
WIND...60MPH
 
$$

AEG
2 follow-up statements
409 
WWUS54 KJAN 162216
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
516 PM CDT SAT MAY 16 2015

MSC055-125-151-162245-
/O.CON.KJAN.SV.W.0110.000000T0000Z-150516T2245Z/
ISSAQUENA MS-SHARKEY MS-WASHINGTON MS-
516 PM CDT SAT MAY 16 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTH CENTRAL ISSAQUENA...NORTHERN SHARKEY AND SOUTH CENTRAL
WASHINGTON COUNTIES...

AT 516 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GRACE...OR 8
MILES NORTHWEST OF ROLLING FORK...MOVING NORTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  GLEN ALLAN AROUND 525 PM CDT.
  GRACE AROUND 530 PM CDT.
  NITTA YUMA AROUND 540 PM CDT.
  PANTHER BURN AND DELTA CITY AROUND 545 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
MAYERSVILLE AND CARY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3308 9103 3309 9087 3306 9066 3273 9095
      3295 9108 3297 9108
TIME...MOT...LOC 2216Z 209DEG 18KT 3296 9102 

HAIL...1.25IN
WIND...60MPH
 
$$

AEG
812 
WWUS54 KJAN 162236
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
536 PM CDT SAT MAY 16 2015

MSC055-125-151-162245-
/O.CON.KJAN.SV.W.0110.000000T0000Z-150516T2245Z/
ISSAQUENA MS-SHARKEY MS-WASHINGTON MS-
536 PM CDT SAT MAY 16 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTH CENTRAL ISSAQUENA...NORTHERN SHARKEY AND SOUTH CENTRAL
WASHINGTON COUNTIES...

AT 535 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES NORTH OF GRACE...
OR 11 MILES NORTHWEST OF ROLLING FORK...MOVING NORTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  NITTA YUMA AROUND 540 PM CDT.
  PANTHER BURN AROUND 545 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. 
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK 
BY LIGHTNING.

&&

LAT...LON 3308 9103 3309 9087 3306 9066 3292 9086
      3295 9108 3297 9108
TIME...MOT...LOC 2235Z 209DEG 19KT 3305 9097 

HAIL...<.75IN
WIND...60MPH
 
$$

AEG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 3:15 PM CDT, 1 hour 49 minutes earlier.

Area forecast discussion, May 16, 3:15 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
315 PM CDT SAT MAY 16 2015

.DISCUSSION...CONVECTION IS PEPPERED ABOUT OVER THE FORECAST AREA
SIMILAR TO YESTERDAY...BUT NOT YET AS WIDESPREAD. CONVECTION LOOKS TO
BEHAVE SIMILAR TO YESTERDAY WITH COVERAGE CONTINUING TO INCREASE
THROUGH THE AFTERNOON AND A SLOW DECREASE DURING THE EVENING.

MEANWHILE...MID/UPPER LEVEL PATTERN OVER THE CONUS CHARACTERIZED BY
BROAD TROF IN THE WEST AND RIDGE IN THE EAST. THIS IS RESULTING IN
DEEP LAYERED S/SW FLOW WITH MULTIPLE WEAK SHORTWAVES EMBEDDED IN THE
FLOW. THESE SHORTWAVES HAVE BEEN COMBINING WITH THE DEEP MOISTURE IN
PLACE (PW VALUES ~ 1.75 IN) AND DAYTIME HEATING FOR SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS DURING THE AFTERNOON/EVENING.
THIS WILL CONTINUE TO BE THE CASE OVER THE CWA THROUGH MONDAY BEFORE
ANY CHANGES BECOME NOTEWORTHY.

CONVECTION SHOULD CONTINUE TO BEHAVE AND REMAIN SUB-SEVERE FOR THE
MOST PART. LAPSE RATES REMAIN FEEBLE WITH VERTICAL TOTALS NEAR 25.
HRRR SHOWING SOME POSSIBILITY OF 0-3KM SHEAR VECTORS BECOMING
ORTHOGANAL TO CONVECTIVE ELEMENTS...BUT SHEAR MAGNITUDES AROUND 20
KNOTS DO NOT APPEAR HIGH ENOUGH TO PROMOTE MUCH OF A SEVERE WIND
THREAT. DCAPES ALSO WILL REMAIN BELOW 500 J/KG.

BY SUNDAY NIGHT/MONDAY...TROF IN THE WEST LOOKS TO LIFT OUT ALLOWING
MID LEVEL RIDGING ACROSS THE GULF OF MEXICO. EXPECT PW VALUES TO
DROP SOMEWHAT AS MEAN LAYERED W/NW FLOW BECOMES DOMINANT OVER
THE AREA...RESULTING IN LESS CONVECTIVE COVERAGE. THIS FLOW PATTERN
WILL ALLOW A WEAK COLD FRONT TO MOVE INTO THE AREA BY TUESDAY. WHAT
CONVECTION THAT DOES DEVELOP SHOULD BE MOST FOCUSED ALONG THIS
BOUNDARY.

FURTHER RIDGING OVER THE MS VALLEY WILL PROMOTE WARMING IN THE
COLUMN AND LESS CONVECTION THROUGH THE REMAINDER OF THE WEEK./26/

&&

.AVIATION...UNDER SOUTHERLY MOIST FLOW VFR CONDITIONS WERE NOTED
OUTSIDE OF SHOWER AREAS. EXPECT MVFR/IFR CONDITIONS TO CONTINUE
ACROSS THE REGION WHERE TSRA IS AROUND THROUGH EARLY THIS EVENING.
SHRA/TSRA WILL DIMINISH EARLY THIS EVNG WITH A FEW SHRA LINGERING
OVERNIGHT. LATEST GUIDANCE SUGGEST WIDESPREAD IFR/MVFR STRATUS WILL
DEVELOP LATE TONIGHT INTO EARLY SUNDAY MRNG. /17/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       71  87  71  86 /  25  48  21  53
MERIDIAN      69  86  68  86 /  31  38  33  34
VICKSBURG     72  88  72  85 /  22  46  25  65
HATTIESBURG   71  87  71  88 /  38  41  16  51
NATCHEZ       72  87  72  85 /  24  41  20  63
GREENVILLE    71  86  71  82 /  32  58  36  71
GREENWOOD     70  87  71  83 /  36  55  34  61

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

26/17
Hazardous weather outlook, May 16, 2:04 PM CDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
204 PM CDT SAT MAY 16 2015

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
171915-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
204 PM CDT SAT MAY 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT FRIDAY.

21

&&

...HAZARD LEGEND...

NO SHORT TERM HAZARDS EXPECTED.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, May 16, 4:38 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
438 PM CDT SAT MAY 16 2015

MSZ053-162215-
CLAIBORNE MS-
438 PM CDT SAT MAY 16 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CLAIBORNE COUNTY UNTIL
515 PM CDT...

AT 437 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
9 MILES SOUTH OF PORT GIBSON...OR 31 MILES SOUTH OF VICKSBURG...MOVING
NORTHEAST AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  PORT GIBSON AROUND 450 PM CDT.
  HERMANVILLE AROUND 455 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3210 9101 3209 9096 3209 9094 3208 9094
      3208 9092 3207 9089 3205 9073 3183 9087
      3186 9101 3187 9111
TIME...MOT...LOC 2137Z 202DEG 26KT 3188 9098

AEG
Special weather statement, May 16, 4:45 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
445 PM CDT SAT MAY 16 2015

MSZ041-042-162215-
YAZOO MS-SHARKEY MS-
445 PM CDT SAT MAY 16 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN YAZOO AND
SOUTHEASTERN SHARKEY COUNTIES UNTIL 515 PM CDT...

AT 445 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR HOLLY BLUFF...OR 13 MILES NORTHEAST OF VALLEY PARK...MOVING
NORTH AT 30 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  HOLLY BLUFF AROUND 455 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3264 9060 3269 9080 3291 9078 3291 9054
TIME...MOT...LOC 2145Z 193DEG 26KT 3275 9068

AEG
Local storm report, May 16, 4:52 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
452 PM CDT SAT MAY 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     LUDLOW                  32.57N 89.71W
05/16/2015                   SCOTT              MS   EMERGENCY MNGR

            THREE TREES AND SOME LIMBS WERE DOWN. ONE TREE WAS DOWN
            ON A MOBILE HOME.

&&

27
Special weather statement, May 16, 5:00 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
500 PM CDT SAT MAY 16 2015

MSZ040-041-162230-
ISSAQUENA MS-SHARKEY MS-
500 PM CDT SAT MAY 16 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL ISSAQUENA AND
CENTRAL SHARKEY COUNTIES UNTIL 530 PM CDT...

AT 500 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF ONWARD...OR 8 MILES SOUTHWEST OF ROLLING FORK...MOVING
NORTHEAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  ROLLING FORK AROUND 520 PM CDT.
  ANGUILLA AND NITTA YUMA AROUND 530 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE MAYERSVILLE AND CARY.

LAT...LON 3291 9106 3306 9085 3293 9067 3269 9095
      3290 9107
TIME...MOT...LOC 2200Z 216DEG 23KT 3283 9098

AEG
Local storm report, May 16, 5:01 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
501 PM CDT SAT MAY 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     NON-TSTM WND DMG HOLLY RIDGE             33.45N 90.75W
05/16/2015                   SUNFLOWER          MS   TRAINED SPOTTER

            A FEW TREES WERE DOWN IN HOLLY RIDGE.

&&

27
Local storm report, May 16, 5:03 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
503 PM CDT SAT MAY 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     HOLLY RIDGE             33.45N 90.75W
05/16/2015                   SUNFLOWER          MS   TRAINED SPOTTER

            A FEW TREES WERE DOWN IN HOLLY RIDGE.

&&

27

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 1:46 PM CDTSpecial Weather StatementJANLincoln29 min
May 16, 1:50 PM CDTSpecial Weather StatementJANSimpson25 min
May 16, 2:13 PM CDTSpecial Weather StatementJANBolivar32 min
May 16, 2:28 PM CDTSpecial Weather StatementJANRankin32 min
May 16, 3:00 PM CDTSpecial Weather StatementJANJefferson Davis30 min
May 16, 3:11 PM CDTSpecial Weather StatementJANHinds, Rankin34 min
May 16, 3:25 PM CDTSpecial Weather StatementJANLeake35 min
May 16, 3:36 PM CDTSpecial Weather StatementJANMarion24 min
May 16, 3:48 PM CDTSpecial Weather StatementJANLeake27 min
May 16, 3:59 PM CDTSpecial Weather StatementJANMadison46 min
May 16, 4:05 PM CDTSpecial Weather StatementJANJefferson25 min
May 16, 4:13 PM CDTSpecial Weather StatementJANSunflower32 min
May 16, 4:22 PM CDTSevere Thunderstorm WarningJANSunflower38 min
May 16, 4:38 PM CDTSpecial Weather StatementJANClaiborne37 min
May 16, 4:45 PM CDTSpecial Weather StatementJANSharkey30 min
May 16, 5:00 PM CDTSpecial Weather StatementJANSharkey30 min
May 16, 5:28 PM CDTSpecial Weather StatementJANAdams32 min
May 16, 6:09 PM CDTSpecial Weather StatementJANSunflower, Washington21 min
May 16, 6:13 PM CDTSpecial Weather StatementJANClay32 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.